Bundle functors with the point property which admit prolongation of connections

Volume 97 / 2010

W. M. Mikulski Annales Polonici Mathematici 97 (2010), 253-256 MSC: Primary 58A20. DOI: 10.4064/ap97-3-4

Abstract

Let $F:\mathcal M f\to\mathcal F\cal M$ be a bundle functor with the point property $F(pt)=pt$, where $pt$ is a one-point manifold. We prove that $F$ is product preserving if and only if for any $m$ and $n$ there is an $\cal F\cal M_{m,n}$-canonical construction $D$ of general connections $D({\mit\Gamma})$ on $Fp:FY\to FM$ from general connections $\mit\Gamma$ on fibred manifolds $p:Y\to M$.

Authors

  • W. M. MikulskiInstitute of Mathematics
    Jagiellonian University
    Łojasiewicza 6
    30-348 Kraków, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image